Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 498630, 8 pages
http://dx.doi.org/10.1155/2014/498630
Research Article

Distributed Fault Detection for a Class of Nonlinear Stochastic Systems

Department of Automation, East China University of Science and Technology (ECUST), 130 Meilong Road, Shanghai 200237, China

Received 6 July 2014; Accepted 5 August 2014; Published 25 September 2014

Academic Editor: Fanglai Zhu

Copyright © 2014 Bingyong Yan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bingyong Yan, Huazhong Wang, and Huifeng Wang, “Distributed Fault Detection for a Class of Nonlinear Stochastic Systems,” Mathematical Problems in Engineering, vol. 2014, Article ID 498630, 8 pages, 2014. https://doi.org/10.1155/2014/498630.